# SDR MALA976651

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190113
- Condition: Malfunctioned
- Location: Avionics
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, 31 EADI DISPLAYED BLACK SKELETON SCREEN WITH RED ATT, FD, VOR, AND HDG FLAGS.  RETURNED TO MSP.  MAINTENANCE REPLACED NR 1 AHRS COMPUTER.  SYSTEM OPS CHECKS GOODS IAW SF340 MM.
